American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 77 of 77 found      Go to page: 1 2 3

[61] E. B. Saff and Vilmos Totik. What parts of a measure's support attract zeros of the corresponding orthogonal polynomials? . Proc. Amer. Math. Soc. 114 (1992) 185-190. MR 1077789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Charles K. Chui and Jian-zhong Wang. A cardinal spline approach to wavelets . Proc. Amer. Math. Soc. 113 (1991) 785-793. MR 1077784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] J. Koekoek and R. Koekoek. On a differential equation for Koornwinder's generalized Laguerre polynomials . Proc. Amer. Math. Soc. 112 (1991) 1045-1054. MR 1047003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] D. S. Lubinsky. Singularly continuous measures in Nevai's class $M$ . Proc. Amer. Math. Soc. 111 (1991) 413-420. MR 1039259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] T. S. Chihara. The parameters of a chain sequence . Proc. Amer. Math. Soc. 108 (1990) 775-780. MR 1002153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Walter Van Assche and Alphonse P. Magnus. Sieved orthogonal polynomials and discrete measures with jumps dense in an interval . Proc. Amer. Math. Soc. 106 (1989) 163-173. MR 953001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] D. S. Lubinsky. Jump distributions on $[-1,1]$ whose orthogonal polynomials have leading coefficients with given asymptotic behavior . Proc. Amer. Math. Soc. 104 (1988) 516-524. MR 962822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Olav Njåstad. Unique solvability of an extended Stieltjes moment problem . Proc. Amer. Math. Soc. 102 (1988) 78-82. MR 915720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] William R. Allaway. Orthogonality preserving maps and the Laguerre functional . Proc. Amer. Math. Soc. 100 (1987) 82-86. MR 883405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Artur Oscar Lopes. Orthogonality and the Hausdorff dimension of the maximal measure . Proc. Amer. Math. Soc. 98 (1986) 51-55. MR 848874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Attila Máté, Paul Nevai and Vilmos Totik. Oscillatory behavior of orthogonal polynomials . Proc. Amer. Math. Soc. 96 (1986) 261-268. MR 818456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Attila Máté and Paul Nevai. Asymptotics for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 93 (1985) 423-429. MR 773995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Paul Nevai. A new class of orthogonal polynomials . Proc. Amer. Math. Soc. 91 (1984) 409-415. MR 744640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Rupert Lasser. On the problem of modified moments . Proc. Amer. Math. Soc. 90 (1984) 360-362. MR 728348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Ahmed I. Zayed. Generalized functions and orthogonal polynomials on the unit circle . Proc. Amer. Math. Soc. 88 (1983) 407-415. MR 699404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Paul G. Nevai. On an extremal problem . Proc. Amer. Math. Soc. 74 (1979) 301-306. MR 524305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 77 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia